# SDR RAIA2019100292002

- Difficulty date: September 22, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH BEAM IS CRACKED AND CORRODED AROUND FASTNER HOLE AT FR 59 & 61....R&R RH OMEGA BEAM FROM FR 58 THRU FR 63.
